Publication: Bayesian estimation for a constrained bivariate normal population
dc.contributor.author | Ngamphol Sunthornworasiri | en_US |
dc.contributor.author | Montip Tiensuwan | en_US |
dc.contributor.author | Bimal K. Sinha | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.contributor.other | University of Maryland, Baltimore County | en_US |
dc.date.accessioned | 2018-07-12T02:34:38Z | |
dc.date.available | 2018-07-12T02:34:38Z | |
dc.date.issued | 2008-12-17 | en_US |
dc.description.abstract | In this paper we derive Bayes estimates of the parameters of a bivariate normal population under the constraint of either a common mean or a common variance. Some environmental and medical applications are indicated. Results of a simulation study based on a small sample size to compare the maximum likelihood estimates and the Bayes estimates indicate that they are mostly equivalent. © 2008 IOS Press. All rights reserved. | en_US |
dc.identifier.citation | Model Assisted Statistics and Applications. Vol.3, No.4 (2008), 305-316 | en_US |
dc.identifier.issn | 15741699 | en_US |
dc.identifier.other | 2-s2.0-57549091753 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/19412 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=57549091753&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Bayesian estimation for a constrained bivariate normal population | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=57549091753&origin=inward | en_US |